# SDR SWAA2023062858775

- Difficulty date: June 11, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 45,425 hours, 27,767 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE CENTER WING R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED @ RBL 7 STA 663.75 MKD DOT LOWER FUSELAGE CENTER WING R/H VAPOR BARRIER UPPER CHORD ATTACHED ANGLE CRACKED @ RBL 9.25 STA 663.75 MKD DOT<[01] ACCOMPLISHED REPAIR AT RT. VAPOR BARRIER UPPER ANGLE PER SRM 57-10-10-2R-0 R5;[02] VERIFIED STEP # 1
